MathSciNet Relay Station
MathSciNet bibliographic data
MR1418356 55N20 (55N22 57R20 57R75)
Schuster, Björn On the Morava $K$-theory of some finite $2$-groups. Math. Proc. Cambridge Philos. Soc. 121 (1997), no. 1, 7–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement